# SDR IPXA2015061790272

- Difficulty date: June 13, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Part number: ACA767317
- Condition: Corroded
- Location: Bs 1687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON CLIP CORRODED BEYOND ALLOWABLE LIMITS AT BS 1687 L52.  R & R LONGERON CLIP IAW SRM 51-33-01.
